Swollen Wisdom Tooth Gums And A Lump On The Right Side Of The Neck?

Illustration of Swollen Wisdom Tooth Gums And A Lump On The Right Side Of The Neck?
Illustration: Swollen Wisdom Tooth Gums And A Lump On The Right Side Of The Neck? Bing

at night, I want to ask, the gums of the molars are swollen, then there is a lump on the right side of the neck, and I feel feverish and I’ve been feeling like that for the past 3 daysrn guess what the solution is and please explain 😊r I’m so worried

1 Answer:

Hi Nia, Thank you for your question on HealthReplies.com

The appearance of a lump in the neck accompanied by swollen molars, possibly swollen lymph nodes, because enlarged lymph nodes are caused by infection, this is normal and can disappear by itself when the infection in the tooth heals. A lump on the right side of the neck can also be caused by:

The presence of an abscess around the mandible of an infected tooth, an abscess is a collection of pus that settles, causing swelling Parotitis Throat cancer Lymphoma Lymphoma Glandular tuberculosis Colli tumor Thyroid disease If after your swollen tooth has healed or is no longer swollen, and the lump is still there, get it checked immediately to the doctor for a direct examination of the lump, the doctor will analyze the cause accompanied by supporting examinations such as blood tests, X-rays and a lump biopsy if needed.

For now all you have to do is get enough rest, drink 2-3 liters of water per day, avoid fatty foods, eat soft and soft foods if your throat hurts, avoid massaging the lump.

Read the article Lump on the right neck

Thank you, hopefully useful. dr. Nurmarwiyah

: by

Related Question

The Relationship Between High Prolactin Levels With Mumps?

The Relationship Between High Prolactin Levels With Mumps?

(2 years ago)

Good morning...

Take Medicine During The Month Of Ramadan?

Take Medicine During The Month Of Ramadan?

(2 years ago)

I just went for treatment, I was inflamed and got bronchial medication, molacort 0.5, and the antibiotic amoxcillin trihydrate 500 mg, I want to keep fasting, can all the drugs be ...

Side Effects Of Consuming Folic Acid Every Day For Pregnant Programs?

Side Effects Of Consuming Folic Acid Every Day For Pregnant Programs?

(2 years ago)

Good evening doctor, I want to ask, does consuming folavit and milk containing folic acid every day for the pregnancy program, can cause certain side effects?...

Leave a Reply

Your email address will not be published.